# SDR DALA14029943355

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 41,816 hours, 5,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK Y1959,  FRAMES 54 - 55.  SEAT TRACK REMOVED AND REPLACED IAW SRM.
